# SDR ZW0A0108008

- Difficulty date: August 29, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N9405T
- Make and model: Doug DC-9-83
- Aircraft serial: 53141
- Aircraft time: 27,124 hours, 13,245 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT IN THE AFT ACCESSORY COMPARTMENT, FOUND CRACK IN BRACKET, STA 1491, 6 IN AFT AND 3 IN BELOW THE LEFT REAR PIVOT OF THE AIRSTAIRS.  FABRICATED MANUFACTURED PART 4967110-503 PER SPM 6-70-01 AND PRINT GMC86623 FROM MANUFACTURER.  INSTALLED MANUFACTURED PART PER SPM 6-70-01.
